MathSciNet Relay Station
MathSciNet bibliographic data
MR1736360 03C64
Miller, Chris; Speissegger, Patrick Expansions of the real line by open sets: o-minimality and open cores. Fund. Math. 162 (1999), no. 3, 193–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement